# SDR CA011029008

- Difficulty date: September 15, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 2,005 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Hinge
- Part number: 263440221
- Condition: Corroded
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AN ANNUAL INSPECTION ON THIS AIRCRAFT, EXCESSIVE MOVEMENT WAS NOTED FROM THE OUTBOARD AND CENTRE HINGE BEARINGS FOR THE R/H ELEVATOR. WHEN THE HINGE SUPPORTS WERE DISMANTLED TO REPLACE THE BEARINGS, CORROSION WAS FOUND ON BOTH HALVES OF THE INBOARD AND CENTRE HINGE SUPPORTS. THE HINGE SUPPORTS AS WELL AS THE BEARINGS WERE REPLACED AS PER FACTORY RECOMMENDATION.
